logo ANNALES DE L'INSTITUT FOURIER

With cedram.org
Table of contents for this issue | Previous article | Next article
Dominique Cerveau; Alcides Lins Neto
Holomorphic foliations in ${\Bbb C}{\Bbb P}(2)$ having an invariant algebraic curve
Annales de l'institut Fourier, 41 no. 4 (1991), p. 883-903, doi: 10.5802/aif.1278
Article PDF | Reviews MR 93b:32050 | Zbl 0734.34007 | 2 citations in Cedram

Résumé - Abstract

We give estimations for the degree of separatrices of algebraic foliations in ${\bf CP}(2)$.

Bibliography

[1] H. CARTAN, Sur le premier problème de Cousin, C.R. Acad. Sc., 207 (1938), 558-560.  Zbl 0019.31503 |  JFM 64.0323.01
[2] D. CERVEAU, J. F. MATTEI, Formes intégrables holomorphes singulières, Asterisque, 97 (1983).  MR 86f:58006 |  Zbl 0545.32006
[3] J. C. JOUANOLOU, Equations de Pfaff algébriques, Lect. Notes in Math., 708 (1979).  MR 81k:14008 |  Zbl 0477.58002
[4] A. LINS NETO, Algebraic solutions of polynomial differential equations and foliations in dimension two, in Holomorphic dynamics, Lect. Notes in Math., 1345 (1988).  MR 90c:58142 |  Zbl 0677.58036
[5] POINCARÉ, Sur l'intégration algébrique des équations diff. du 1er ordre, Rendiconti del circolo matematico di Palermo, t. 11, p. 193-239.  JFM 28.0292.01
[6] K. SAÏTO, On a generalisation of the Rham Lemma, Ann. Inst. Fourier, 26-2 (1976), 165-170. Cedram |  MR 54 #1276 |  Zbl 0338.13009
[7] K. SAÏTO, Quasi homogene isolierte singularitäten von Hyperflächen, Invent. Math., 14 (1971), 123-142.  MR 45 #3767 |  Zbl 0224.32011
[8] C. CAMACHO, A. LINS NETO, P. SAD, Topological invariants and equidesingularization for holomorphic vector fields, J. of Diff. Geometry, vol. 20, n° 1 (1984), 143-174.  MR 86d:58080 |  Zbl 0576.32020
top